본문 바로가기
KERD
논문KCI 등재

EXTENSION OF PSEUDOCHARACTERS FROM NORMAL SUBGROUPS, II

3

조회

0

다운로드

6

인용

0

참고문헌

키워드

주제분류수학

초록

In the paper “Extension of pseudocharacters from normal sub-groups,” Proceedings of the Jangjeon Mathematical Society, Vol. 18, no. 4, pp. 427–433 (2015), we have proven general theorems describing the conditions ensuring that a given pseudocharacter on a normal subgroup of a given group can be extended to a pseudocharacter on the group itself and the conditions under which this extension is unique. Namely, let G be a group, let N be a normal subgroup of G, let σ : G/N → G be a section (σ(gN) ∈ gN for every g ∈ G; we also assume that σ(N) = eN = eG), and let w = wσ : G → N be defined by the rule w(g) = n for g = σ(gN)n, g ∈ G, n ∈ N. Let σ(giN) = si ∈ giN, i = 1, 2, and w(gi) = ni, i = 1, 2, and thus gi = sini, i = 1, 2. This defines a mapping G/N × G/N → N such that w(s1s2) ∈ N, and we have proven (op. cit.) that an extension of a given pseudocharacter f on N to a pseudocharacter on G exists if and only if there is a section σ for which the set {f(w(s1s2)), si ∈ G/N, i = 1, 2}is bounded, and this extension is unique if and only if the group G/N admits no nontrivial pseudocharacters. Here we give an explicit formula for the extension (if it exists).

Abstract

In the paper “Extension of pseudocharacters from normal sub-groups,” Proceedings of the Jangjeon Mathematical Society, Vol. 18, no. 4, pp. 427–433 (2015), we have proven general theorems describing the conditions ensuring that a given pseudocharacter on a normal subgroup of a given group can be extended to a pseudocharacter on the group itself and the conditions under which this extension is unique. Namely, let G be a group, let N be a normal subgroup of G, let σ : G/N → G be a section (σ(gN) ∈ gN for every g ∈ G; we also assume that σ(N) = eN = eG), and let w = wσ : G → N be defined by the rule w(g) = n for g = σ(gN)n, g ∈ G, n ∈ N. Let σ(giN) = si ∈ giN, i = 1, 2, and w(gi) = ni, i = 1, 2, and thus gi = sini, i = 1, 2. This defines a mapping G/N × G/N → N such that w(s1s2) ∈ N, and we have proven (op. cit.) that an extension of a given pseudocharacter f on N to a pseudocharacter on G exists if and only if there is a section σ for which the set {f(w(s1s2)), si ∈ G/N, i = 1, 2}is bounded, and this extension is unique if and only if the group G/N admits no nontrivial pseudocharacters. Here we give an explicit formula for the extension (if it exists).

참고문헌 (5)

  1. A. I. Shtern, "The stability of representations and pseudocharacters", Lomonosov Conference, Moscow State Univ. (1983)
  2. A. I. Shtern, "A pseudocharacter that is determined by the Rademacher symbol", Uspekhi Mat. Nauk, 45(3), pp.197~198 (1990)
  3. A. I. Shtern, "Quasisymmetry. I", Russ. J. Math. Phys, 2(3), pp.353~382 (1994)
  4. A. I. Shtern, "Extension of pseudocharacters from normal subgroups", Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집), 18(4), pp.427~433 (2015), 장전수학회
  5. V. A. Fa˘ıziev, "Pseudocharacters on free groups and on some group constructions", Uspekhi Mat. Nauk, 43(5), pp.225~226 (1988)

관련 논문AI추천

이 간행물의 다른 논문 (13건)